# SDR UALA2009031000731

- Difficulty date: March 5, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 37,233 hours, 14,331 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DC ESS BUSS SHED ECAM MSG.  RTFL (TWICE).
